5-chromatic strongly regular graphs

N.C. Fiala, W.H. Haemers

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)3083-3096
JournalDiscrete Mathematics
Volume306
Issue number23
Publication statusPublished - 2006

Cite this

Fiala, N.C. ; Haemers, W.H. / 5-chromatic strongly regular graphs. In: Discrete Mathematics. 2006 ; Vol. 306, No. 23. pp. 3083-3096.
@article{82dd5997a37345278115766d6b4e2a20,
title = "5-chromatic strongly regular graphs",
author = "N.C. Fiala and W.H. Haemers",
note = "DP 2003-45",
year = "2006",
language = "English",
volume = "306",
pages = "3083--3096",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "23",

}

Fiala, NC & Haemers, WH 2006, '5-chromatic strongly regular graphs', Discrete Mathematics, vol. 306, no. 23, pp. 3083-3096.

5-chromatic strongly regular graphs. / Fiala, N.C.; Haemers, W.H.

In: Discrete Mathematics, Vol. 306, No. 23, 2006, p. 3083-3096.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - 5-chromatic strongly regular graphs

AU - Fiala, N.C.

AU - Haemers, W.H.

N1 - DP 2003-45

PY - 2006

Y1 - 2006

M3 - Article

VL - 306

SP - 3083

EP - 3096

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 23

ER -